Nebraska, 2012High Wind in Nebraska, February 25 to 26, 2012
February 25 to 26, 2012 · NWS LBF · 3 events in 3 counties and zones
A strong Pacific cold front swept into western Nebraska during the evening hours on February 25th. West to northwest winds of 40 to 50 mph with a few gusts in excess of 70 mph persisted across the southeast panhandle into portions of southwest Nebraska during the evening hours on February 25th and early morning hours on February 26th.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong Pacific cold front swept into western Nebraska during the evening hours on February 25th. West to northwest winds of 40 to 50 mph with a few gusts in excess of 70 mph persisted across the southeast panhandle into portions of southwest Nebraska during the evening hours on February 25th and early morning hours on February 26th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Feb 25, 7:52 PM MST, 1 hour 8 minutes earlier.
Area forecast discussion, Feb 25, 7:52 PM MST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CST SAT FEB 25 2012
.UPDATE...
ADDED A COUPLE MORE COUNTIES TO THE WIND ADVISORY. WE ARE GETTING
SOME WARM AIR ADVECTION ACROSS SWRN NEBRASKA WHICH SHOULD HELP MIX
DOWN THE STRONG WINDS AND THEY ARE PLENTY STRONG. DALTON
NEB...NEAR SIDNEY...GUSTED TO 65 MPH 835 PM CST.
&&
.PREV DISCUSSION... /ISSUED 820 PM CST SAT FEB 25 2012/
UPDATE...
QUICK UPDATE FOR THE WIND ADVISORY CONDITIONS DEVELOPING ACROSS
SWRN NEBRASKA THIS EVENING. THE ADVISORY RUNS UNTIL 4 AM CST.
STRONG WINDS MAY SPREAD FARTHER EAST BUT WILL WAIT AND SEE AS
STRONG RADIATIONAL COOLING COULD PUT THE BRAKES ON THE WINDS.
PREV DISCUSSION... /ISSUED 552 PM CST SAT FEB 25 2012/
UPDATE...
AVIATION...
STRONG GUSTY SOUTH SFC WINDS...AT TIMES GUSTING TO NEAR 30
KTS...WILL CONTINUE EARLY THIS EVENING. OTHERWISE VFR CONDITIONS
EXPECTED...WITH SOME MID LEVEL CLOUDINESS ACROSS NORTH CENTRAL
NEBRASKA WITH HIGH CLOUDS ACROSS SOUTHERN AND CENTRAL NEBRASKA. COLD
FRONT CROSSES THE AREA BY BY THE MID EVENING FROM 0100 ACROSS THE
EASTERN PANHANDLE TO 0600 TOWARDS ONEILL. WINDS MAY BRIEFLY BACK TO
140 TO 170 BEFORE TURNING RAPIDLY WNW AT 20 TO 25 KTS GUSTING TO 33
KTS. WINDS WILL REMAIN WNW INCREASING AGAIN DURING THE AFTERNOON
SUNDAY WITH INCREASING MOD LEVEL CLOUDS ACROSS THE NORTH.
PREV DISCUSSION... /ISSUED 332 PM CST SAT FEB 25 2012/
SYNOPSIS...UPPER AIR ANALYSIS THIS MORNING HAS A PROGRESSIVE
PATTERN ACROSS THE WESTERN HALF OF THE CONUS WITH 200 METER HT FALLS
NOTED ACROSS IDAHO AND EASTERN WASHINGTON STATE. DOWN STREAM HT
RISES UP TO 160 METERS WERE NOTED AT OMAHA WITH A LOW AMPLITUDE
RIDGE PRESENT OVER THE HIGH PLAINS AND THE FRONT RANGES OF
COLORADO...WYOMING AND ERN MT. A DEEPENING TROUGH OF LOW PRESSURE TO
THE WEST AND EXITING HIGH PRESSURE...HAVE LED TO WINDY CONDS ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON. SUSTAINED WINDS
OF 20 TO 30 MPH WITH SOME PERIODIC GUSTS TO 40 MPH HAVE BEEN COMMON.
FORTUNATELY...WITH LOW LEVEL WAA WORKING INTO THE AREA FROM THE
SOUTHWEST...WINDS HAVE REMAINED BELOW ADVISORY CRITERIA TDY.
TEMPERATURES AS OF 2 PM CST VARIED WIDELY ACROSS THE FORECAST
AREA...WITH TEMPS RANGING FROM 36 AT ONEILL...TO 51 AT OGALLALA AND
IMPERIAL.
DISCUSSION...
NEAR TERM...TONIGHT THROUGH TUESDAY...FORECAST CHALLENGES IN THE
NEAR TERM ARE WINDS...THEN PRECIPITATION CHANCES AND PRECIPITATION
TYPES MONDAY NIGHT INTO TUESDAY IN ASSOCIATION WITH A STRONG LOW
PRESSURE CENTER EXPECTED TO IMPACT THE CENTRAL AND NORTHERN PLAINS.
FOR TONIGHT AND SUNDAY...A VIGOROUS UPPER LEVEL LOW WILL INTENSIFY
AND TRACK ACROSS THE NRN TIER OF STATES OVER THE NEXT 24 HRS.
PRECIPITATION ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO REMAIN
NORTH OF THE AREA...WITH THE EXCEPTION OF SOME PRECIPITATION
ASSOCIATED WITH A COLD FROPA IN THE NORTHWEST THIS EVENING. FURTHER
SOUTH...VERY DRY AIR IS IN PLACE AND SHOULD INHIBIT PCPN
DEVELOPMENT. WINDS WILL BE A CONCERN FOR SUNDAY. MAV GUIDANCE IS
INDICATIVE OF ADVISORY WINDS ACROSS THE NRN HALF OF THE CWA FOR
SUNDAY...WITH SUSTAINED WESTERLY WINDS OF 30 TO 40 MPH...WHILE THE
MET GUIDANCE IS WINDY...WITH WINDS MORE ON THE ORDER OF 15 TO 30
MPH. DIFFERENCES BETWEEN THE TWO GUIDANCE MEMBERS SEEM TO LIE WITH
THE DEGREE OF MIXING AS WELL AS DIFFERENCES IN FCST HIGHS SUNDAY
WITH THE MET GUIDANCE RUNNING 3 TO 7 DEGREES COOLER ON HIGHS. NO
SURPRISE IT HAS THE SLOWER WINDS TOMORROW AFTERNOON. BUFKIT
SOUNDINGS ARE HINTING AT ADVISORY CRITERIA WINDS TOMORROW AFTERNOON
IN THE FAR NORTHERN COUNTIES WITH GUSTS TO OVER 45 MPH AROUND 18Z
SUNDAY. IN LIGHT OF THE BUFKIT DATA...WOULD LIKE TO SEE BETTER
AGREEMENT WITH THE MAV AND MET GUIDANCE BEFORE ISSUING ANY WIND
HEADLINES FOR SUNDAY AFTERNOON.
AFTER SUNDAY...FORECAST FOCUS SHIFTS TO A DEVELOPING STORM
SYSTEM...WHICH HAS THE POTENTIAL TO SPREAD SIGNIFICANT SNOWS TO THE
CENTRAL AND NORTHERN PLAINS TUESDAY INTO WEDNESDAY. BEGINNING
MONDAY...THE UPPER PATTERN WILL BEGIN TO AMPLIFY ACROSS THE WESTERN
CONUS. SURFACE HIGH PRESSURE WILL DROP SOUTH INTO THE UPPER
MISSISSIPPI VALLEY...THEN THE SRN GREAT LAKES BY THE END OF THE DAY.
SHALLOW ARCTIC AIR WILL BACK INTO THE AREA MONDAY...ONLY TO LIFT
NORTH MONDAY NIGHT AS STRONG SRLY FLOW AND INTENSE WAA PUSHES NORTH
FROM THE SRN PLAINS. TEMPS WILL BE VERY TRICKY ON MONDAY AND MONDAY
NIGHT...AND CHOSE TO INCORPORATE A NON DIURNAL T FOR TEMPS LATE
MONDAY INTO TUESDAY. AFTER TEMPS STRUGGLE TO GET OUT OF THE LWR 30S
MONDAY...TEMPS WILL RISE INTO THE 30S AND LWR 40S OVERNIGHT AS
INTENSE WARM AIR ADVECTION AND LOW LEVEL MOISTURE WORKS INTO THE
REGION. OVERNIGHT LOWS SHOULD BE IN THE EARLY EVENING...WHILE HIGHS
TUESDAY WILL BE EARLY WITH FALLING TEMPS EXPECTED IN THE AFTERNOON
HOURS.
NOW FOR PRECIPITATION...A LEAD DISTURBANCE WILL LIFT INTO WESTERN
AND NORTH CENTRAL NEBRASKA MONDAY NIGHT...WHICH WILL LEAD TO
INCREASED PRECIPITATION CHANCES. STRUGGLED A BIT WITH PRECIPITATION
TYPE MONDAY NIGHT WITH SNOW AND RAIN SNOW MIX EXPECTED
FIRST...FOLLOWED BY RAIN SHOWERS OVERNIGHT. WILL NEED TO TAKE A LOOK
AT FREEZING RAIN POTENTIAL MONDAY EVENING AS WELL AS THE NAM TRIES
TO HOLD ONTO A SHALLOW...SUBFREEZING LAYER IN THE EAST AND
NORTHEAST. EVEN THE THREAT FOR AN ISOLATED THUNDERSTORM IS POSSIBLE
IN THE SRN ZONES WITH NEGATIVE LI/S AND SB CAPES AROUND 200J/KG.
PTYES...AS WELL AS SNOW ACCUMULATIONS ON THE BACK SIDE OF THE LOW
LATE TUESDAY INTO TUESDAY NIGHT WILL HINGE HEAVILY ON MODEL CHOICE. THE
NAM AND CANADIAN CONTINUE TO BE NORTH WITH THEIR TRACKS...THE ECMWF
IS SOUTH AND THE GFS IS A COMPROMISE. IF THE ECMWF VERIFIES...OUR
FAR NORTHERN ZONES COULD BE BURIED BY THIS SYSTEM...IF THE NAM
VERIFIES...THE HEAVIEST SNOWS WOULD BE PUSHED WELL NORTH OF THE CWA.
WITH A GFS/ECMWF COMPROMISE...OUR NORTHWESTERN AND FAR NORTHERN ZONES HAVE
THE BEST POTENTIAL FOR SIGNIFICANT SNOWS OF 6+ INCHES. IN ADDITION
TO SNOW...VERY STRONG WINDS WILL DEVELOP ON THE BACK SIDE OF THIS
SYSTEM...LEADING TO THE POTENTIAL FOR BLIZZARD OR NEAR BLIZZARD
CONDITIONS EVEN WITH ONLY A FEW INCHES OF SNOW. WILL CONTINUE TO
HIGHLIGHT THE THREAT IN THE HWO AND...GIVEN THE ONGOING
UNCERTAINTIES IN THE FORECAST TRACK...WILL NOT BE ISSUING ANY
HEADLINES AT THIS POINT.
LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...FOLLOWED CLOSER TO THE
ECMWF FOR THE TUESDAY NIGHT PERIOD. ALL MODELS BRING STRONG NORTH TO
NORTHWEST WINDS ACROSS THE AREA ON THE BACKSIDE OF A POWERFUL LOW
PRESSURE SYSTEM. THE ECMWF IS THE MOST AGGRESSIVE WITH WRAP AROUND
SNOW...AND GIVES SEVERAL INCHES OF ACCUMULATION ACROSS NORTH CENTRAL
NEBRASKA. QUITE CONCERNED THAT EVEN JUST AN INCH OR TWO...LIKE THE
GFS INDICATES...COULD GIVE SOME REAL VISIBILITY PROBLEMS DUE TO
BLOWING SNOW. THE ECMWF WOULD BE THE WORST CASE SCENARIO...WITH
SEVERAL INCHES ACCUMULATION PLUS THE STRONG WINDS. THIS SOLUTION
WOULD BE NEAR BLIZZARD...AND WILL BEEF UP THE HAZARDOUS WEATHER
OUTLOOK TO ACCOUNT FOR THIS POTENTIAL. SYSTEM QUICKLY DEPARTS TO THE
EAST WEDNESDAY...BUT SOME BLOWING SNOW AND FLURRIES LIKELY TO LINGER
INTO THE MORNING ACROSS NORTH CENTRAL NEBRASKA.
RATHER UNSETTLED WEATHER WILL CONTINUE FOR LATE WEEK INTO NEXT
WEEKEND. ANOTHER SYSTEM...CURRENTLY PROJECTED TO CROSS THE NORTHERN
PLAINS...WILL DRAG A COLD FRONT THROUGH THE AREA A MAYBE A FEW SNOW
SHOWERS THURSDAY NIGHT.
AVIATION...
STRONG GUSTY SOUTH SFC WINDS...AT TIMES GUSTING TO NEAR 30
KTS...WILL CONTINUE EARLY THIS EVENING. OTHERWISE VFR CONDITIONS
EXPECTED...WITH SOME MID LEVEL CLOUDINESS ACROSS NORTH CENTRAL
NEBRASKA. COLD FRONT CROSSES THE AREA BY LATE EVENING...WITH SFC
WINDS SWITCHING FROM SSW TO WNW AT 15 TO 25 KTS.
FIRE WEATHER...GUSTY WEST TO NORTHWEST WINDS WILL COMBINE WITH
HUMIDITY VALUES OF 18 TO 25 PERCENT SUNDAY TO CREATE HIGH FIRE
DANGER. AT THIS TIME WILL NOT ISSUE ANY FIRE WEATHER HEADLINES DUE
TO RATHER COOL TEMPERATURES IN THE UPPER 30S AND 40S. WILL HOWEVER
INCLUDE A SECTION ON HIGH FIRE DANGER IN THE HAZARDOUS WEATHER
OUTLOOK. EVENING AND NIGHT SHIFTS CAN EVALUATE FURTHER AND DETERMINE
IF A RED FLAG WARNING IS NECESSARY FOR SUNDAY.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 4 AM CST /3 AM MST/ SUNDAY FOR NEZ022-
056>059-069>071.
&&
SHORT TERM/EXTENDED...MASEK
AVIATION...CDC
Hazardous weather outlook, Feb 25, 3:05 PM MST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
405 PM CST SAT FEB 25 2012
NEZ004>010-022>029-035>038-056>059-069>071-094-262215-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
405 PM CST SAT FEB 25 2012 /305 PM MST SAT FEB 25 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.
.DAY ONE...TONIGHT.
GUSTY WEST TO NORTHWEST WINDS CAN BE EXPECTED FOR A TIME AS A COLD
FRONT CROSSES THE AREA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
FIRE DANGER WILL BE QUITE HIGH ACROSS MOST OF THE AREA SUNDAY
AFTERNOON. RELATIVE HUMIDITY WILL DROP INTO THE 18 TO 25 PERCENT
RANGE DURING THE AFTERNOON...AND COMBINE WITH GUSTY WEST TO
NORTHWEST WINDS TO PRODUCE THE ELEVATED FIRE DANGER.
MONDAY NIGHT THROUGH TUESDAY NIGHT...A STRONG LOW PRESSURE SYSTEM
WILL CROSS THE CENTRAL PLAINS. PORTIONS OF THE AREA COULD SEE
SIGNIFICANT PRECIPITATION. TEMPERATURES ARE EXPECTED TO BE NEAR
OR BELOW THE FREEZING MARK AT TIMES...WHICH COULD RESULT IN THE
PRECIPITATION FALLING AS EITHER RAIN...FREEZING RAIN...OR SNOW.
HEAVY SNOW AND BLOWING SNOW COULD DEVELOP...ESPECIALLY ACROSS
NORTH CENTRAL AND NORTHWEST NEBRASKA TUESDAY AFTERNOON AND
EVENING. LATER FORECASTS WILL REFINE THE TRACK OF THE SYSTEM AND
ASSOCIATED PRECIPITATION TYPE. THOSE PLANNING TRAVEL NEXT WEEK
SHOULD CONTINUE TO MONITOR THE LATEST FORECAST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE
TAYLOR
In the hours before
Local storm report, Feb 25, 8:19 PM MST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM NON-TSTM WND GST 3 ENE BIG SPRINGS 41.08N 102.02W
02/25/2012 M56 MPH KEITH NE DEPT OF HIGHWAYS
&&
JAHSENMALocal storm report, Feb 25, 8:25 PM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM NON-TSTM WND GST 8 SE LISCO 41.42N 102.51W
02/25/2012 M47 MPH GARDEN NE DEPT OF HIGHWAYS
&&
JAHSENMALocal storm report, Feb 25, 8:43 PM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM NON-TSTM WND GST ELLSWORTH 42.06N 102.29W
02/25/2012 M44 MPH SHERIDAN NE DEPT OF HIGHWAYS
&&
JAHSENMALocal storm report, Feb 25, 8:46 PM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM NON-TSTM WND GST 3 E NORTH PLATTE 41.13N 100.71W
02/25/2012 M46 MPH LINCOLN NE ASOS
&&
JAHSENMALocal storm report, Feb 25, 8:48 PM MST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM NON-TSTM WND GST ELLSWORTH 42.06N 102.29W
02/25/2012 M45 MPH SHERIDAN NE DEPT OF HIGHWAYS
&&
CCOLELocal storm report, Feb 25, 8:59 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM NON-TSTM WND GST 11 ESE CHAPPELL 41.03N 102.27W
02/25/2012 M60 MPH DEUEL NE DEPT OF HIGHWAYS
&&
JAHSENMAHigh Wind, Deuel
- When
- February 25, 9:00 PM MST to February 26, 5:00 AM MST
- Where
- Deuel forecast zone
- Measured
- 64 kt (74 mph) measured gust
- Property damage
- $10,000
- Reported by
- Department of Highways
- Coordinates
- 41.112, -102.334 (the zone’s center; the record gives no point)
Sustained winds of 40 to 50 mph with frequent gusts of 60 mph or greater occurred across Deuel county during the late evening and overnight hours. A peak gust of 74 mph was recorded at a department of highways site located 11 miles east southeast of Chappell at 1023 p.m. MST. A grain bin owned by Farmers Co-op Elevator was destroyed as well in Big Springs.
High Wind, Garden
- When
- February 25, 9:00 PM MST to February 26, 5:00 AM MST
- Where
- Garden forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.619, -102.335 (the zone’s center; the record gives no point)
Sustained winds of 40 to 50 mph with occasional gusts around 60 mph occurred across Garden county during the late evening and overnight hours. A peak gust of 63 mph was recorded at a department of highways site located 20 miles northeast of Lisco at 958 p.m. MST.
High Wind, Keith
- When
- February 25, 9:00 PM MST to February 26, 5:00 AM MST
- Where
- Keith forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 41.199, -101.661 (the zone’s center; the record gives no point)
Sustained winds of 40 to 50 mph with occasional gusts around 60 mph occurred across Keith county during the late evening and overnight hours. A peak gust of 58 mph was recorded at the Ogallala AWOS site at 1135 p.m. MST. A department of highways site located 15 miles southwest of Ogallala recorded a peak gust of 63 mph at 1230 a.m. MST.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Pennsylvania, February 25, 20123 deaths · 26 injured · 2 events
- High Wind in Massachusetts, February 25, 2012$165,000 · 53 kt wind · 9 events
- High Wind in Virginia, February 25, 2012$48,000 · 55 kt wind · 9 events
- Lake-Effect Snow in New York, February 25, 2012$60,000 · 3 events
- Lake-Effect Snow in Pennsylvania, February 25, 2012$50,000 · 1 event
- Lake-Effect Snow in Ohio, February 25, 2012$50,000 · 1 event
- High Wind in Nevada, February 25, 2012$30,000 · 76 kt wind · 6 events
- Winter Storm in North Dakota, February 25 to 27, 201217 events
- High Wind in Wyoming, February 25 to 26, 201252 kt wind · 16 events
- Winter Storm in Minnesota, February 25 to 27, 201216 events
- Astronomical Low Tide in New Jersey, February 25 to 26, 201215 events
- Heavy Snow in North Dakota, February 25 to 27, 201212 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 360400, 360401, 360402.